Advertisement

Siberian Mathematical Journal

, Volume 30, Issue 1, pp 25–36 | Cite as

Asymptotic behavior of solutions of a nonlinear diffusion equation with a source term of general form

  • V. A. Vol'pert
Article

Keywords

Asymptotic Behavior Source Term Diffusion Equation Nonlinear Diffusion Nonlinear Diffusion Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. I. Bol'pert, Wave Solutions for Parabolic Equations [in Russian], (Preprint, Acad. of Sci. of the USSR. OIKhF), Chernogolovka (1983).Google Scholar
  2. 2.
    A. N. Kolmogorov, I. G. Petrovskii, and N. S. Piskunov, “A study of an equation of diffusion coupled with an increase in quantity of matter and its application to a biological problem,” Byull. Mosk. Gos. Univ. (A),1, No. 6, 1–26 (1937).Google Scholar
  3. 3.
    Ya. I. Kanel', “On stabilization of solutions of a Cauchy problem for equations encountered in combustion theory,” Mat. Sb.,59, 245–288 (1962).Google Scholar
  4. 4.
    P. C. Fife and J. B. McLeod, “The approach of solutions of nonlinear diffusion equations to traveling wave solutions,” Arch. Rat. Mech. Anal.,65, No. 4, 335–361 (1977).Google Scholar
  5. 5.
    P. C. Fife and J. B. McLeod, “A phase plane discussion of convergence to traveling fronts nonlinear diffusion,” Arch. Rat. Mech. Anal.,75, No. 4, 281–314 (1981).Google Scholar
  6. 6.
    K. Uchiyama, “The behavior of solutions of some nonlinear diffusion equations for large time,” J. Math. Kyoto Univ.,18, No. 3, 453–508 (1978).Google Scholar
  7. 7.
    V. A. Vol'pert, Asymptotic Behavior of Solutions of a Nonlinear Diffusion Equation with a Positive Source [in Russian], (Preprint, Acad. of Sci. of the USSR. OIKhF), Chernogolovka (1983).Google Scholar
  8. 8.
    F. Rothe, “Convergence to pushed fronts,” Rocky Mount. J. Math.,11, No. 4, 617–633 (1981).Google Scholar
  9. 9.
    O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural'tseva, Linear and Quasilinear Equations of Parabolic Type, Math. Monograph #23, Amer. Math. Soc., Providence (1967).Google Scholar
  10. 10.
    V. A. Vol'pert, Asymptotic Behavior of Solutions of a Nonlinear Diffusion Equation [in Russian] (Preprint, Acad. of Sci. of the USSR. OIKhF), Chernogolovka (1984).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • V. A. Vol'pert

There are no affiliations available

Personalised recommendations